# SDR USAA2011072000001

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69366564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACKS ON CABIN FLOOR STRUCTURE WEB UPPER ATTACH ANGLE BETWEEN BS 927 TO BS 947.5, BL 0.  REPLACED CABIN FLOOR STRUCTURE WEB UPPER ATTACH ANGLE IAW B737 SRM 51-40-02.
